HLA-B27 Iritis, durozol since Nov 2013

Please introduce yourself to others by posting a brief note here. This serves as an archive for the site and helps us keep track of our many participants' situations. You will not get replies to posts placed here. To interact with others, go to the GENERAL DISCUSSIONS area of this website.

Moderators: Mike Bartolatz, kwork

Post Reply
Paul S
Posts: 1
Joined: Mon Jul 31, 2017 3:16 pm

HLA-B27 Iritis, durozol since Nov 2013

Post by Paul S » Thu Aug 10, 2017 2:32 pm

Hello, my name is Paul, 31-year-old Male from Chicago. I had my first flare up November 2013, Optometrist put me on predforte with no improvement after a few days and went to see a specialist who got me on Durozol. The first initial flare up caused my pupil to stick and scare. This was the first bout and lasted the longest. Since then I have been having about 3-4 flare ups a year and less and less severe ones. They clear up after a few weeks. All of them always in the same eye Treating all with durozol and cyclo dilating eye drops. I tested positive for HLA-B27. My IOP also does not react to the durozol and increase. I have seen a few specialists in my region. Dr Patil, Dr Goldstein, and a Rheumatologist, Dr Woodridge. I was thinking about alternative treatment and have researched a lot in this forum previously. I have discussed MTX and NSAID with all my doctors. The side effects scare me a little but my vision in my left eye has slightly degraded in far sight. IS it safe to use durozol 3-4 times a year? I know it is not recommended as a long term solution but losing hair with MTX and being prone to infections with a lowered immune system seems bad. I want to try the immunotherapy approach to training my immune system. NSAID sounds the leave damaging but both my Rheumatologistlogist and optometrist feel it's not an effective approach. I have also changed my diet to a gluten carb free one in hopes of it maybe having an impact. Currently, I just had a flare up Monday night with having the beginning of foggy vision in my eye. Started taking the drops again.

Post Reply